# SDR FDEA201703030770

- Difficulty date: March 3, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,717 hours, 25,154 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331200E
- Part serial: P2569
- Condition: Making Metal
- Location: N/A
- Part time: 7,121 hours, 15,602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

APU FAILED IN FLIGHT. RESET, AND IT FAILED AGAIN.  ATTEMPTED RUN/LEAK CHECK, APU WOULD NOT RUN.  INTEROGATED ECU AND FOUND LOW OIL PRESSURE  FAULT AGAIN.  INSPECTED GEAR BOX MAGNETIC CHIP DETECTOR IAW AMM 49-27-04-2,  FOUND METAL SHAVINGS. REINSTALLED MCD.  REMOVED OIL PRESSURE  FILTER HOUSING AND FILTER ELEMENT IAW AMM 49-27-03-2.   FOUND METAL PARTICLES INBEDDED IN FILTER AND VERY FINE METALIC PARICLES  IN BOTTOM OF FILTER HOUSING.  REPLACED THE FILTER ELEMENT.  APU RUNNING NORMAL IAW JRH AND  AMM 49-11-00-6.    NO FURTHER METAL FOUND ON GEARBOX CHIP DETECTOR AFTER SEVERAL GROUND RUNS.   RETURNING APU TO SERVICE.
